# SDR SWAA2022093047046

- Difficulty date: August 27, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION' AFT CARGO FLOOR STRUCTURE RH SIDEPLATE RBL-21 WL-155 BETWEEN STA 747-767 WITH CORROSION AROUND FASTENER HOLES / [01] Z CHANNEL PN:146A7502-51 WILL BE REPLACED IN TASKCARD# TTG8Q00EFARE;[02] VERIFIED STEP 1
